Konstruktive Verzweigungstheorie für Halbeigenwerte

  • M. Damm

    Technische Universität Dresden, Germany


By linearization of nonlinear semi-eigenvalue problem, especially for analytic maps with completely continuous Fréchet derivative, we develop the (primary) branching solutions and the corresponding semi-cigenvalues into power series with respect to a real parameter. We consider the algebraically simple case of the semi-eigenvalue of the linearization using the implicit function theorem and the Fredholm alternative.

Cite this article

M. Damm, Konstruktive Verzweigungstheorie für Halbeigenwerte. Z. Anal. Anwend. 19 (2000), no. 1, pp. 239–253

DOI 10.4171/ZAA/948